# SDR ASAA9880233

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, CORROSION FOUND ON HORIZONTAL STABILIZER FORWARD SPAR LOWER CAP AT AFT BARREL NUT CLEARANCE HOLE.  REPAIRED IAW ASA EA 5510-01070.  (M)
